Stability of spherically symmetric wave maps / Joachim Krieger

Author(s): Krieger, Joachim, 1976-
Retrieving Holdings Information
Subjects: Wave equation
Differential equations, Parabolic
Formats: Print
Material Type: Books
Language: English
Audience: Unspecified
Published: Providence, R.I. : American Mathematical Society, 2006
Series: Memoirs of the American Mathematical Society no. 853
LC Classification: Q, QA
Physical Description: vii, 80 p. ; 26 cm
Notes: LCCN: 2006040673
ISBN: 0821838776 (alk. paper)
"Volume 181, number 853 (second of 5 numbers)."
Includes bibliographical references
OCLC Number: 63108466
ISBN/ISSN: 0821838776